# SDR SWAA2022102761929

- Difficulty date: October 19, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 57,927 hours, 34,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-28 MID CABIN FLOOR BOARD 231YF HAS PULLED COMPOSITE FIBERS ON TOP SIDE OF PANEL. / [01] EVALUATED AND FOUND MISSING FIBERS ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C; E-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. RESIN (A147728); FABRIC (A10269).  REQUEST OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K;L;AND M. TAP TEST GOOD. OVEN B0-06 CAL DUE 11/8/22.;[04] REPAIRED MID CABIN FLOOR BOARD 231YF IAW B737 SRM 53-00-50-2R-1 PAR 3; OVEN B0-06 CAL DUE 11/8/22.;[05] VERIFIED STEPS 3-4
